# SDR ANCF9600002

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N984AN
- Make and model: Boeing 767383
- Aircraft serial: 24357
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unlocked
- Location: Lt Fwd
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

AIR RETURN:  DURING FLIGHT FROM SKGT TO SKBO AT 28,000 FEET, FWD ENTRY DOOR LIGHT ILLUMINATED WITH EICAS MESSAGE.  FLIGHT ATTENDANT REPORTED THE DOOR HANDLE COMING OUT OF LOCKED POSITION AND STRONG NOISE.  CABIN ALTITUDE INCREASED RAPIDLY, BUT WAS CONTROLLED IN MANUAL.  EMERGENCY DESCENT EXECUTED.  CABIN ALT DID NOT EXCEDE 10,000 FEET.  AIRCRAFT RETURNED TO SKGT.  CHECKED DOOR LOCK MECHANISM, AND FOUND LOCK OF THE DOOR LEVER (EXTERIOR SIDE) UNLOCKED.  IT WAS REPOSITIONED.  (X)
